# SDR CALA2014031200315

- Difficulty date: March 11, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 75,223 hours, 18,376 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Part number: 19282199003
- Part serial: 00728
- Condition: Failed
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESS FUELING SYS INOPERATIVE, LT FUEL SHUTOFF VLV INOPERATIVE PLACED ON MEL 28-21-1-1L. DDP C/W, FUEL SHUTOFF VLV MANUALLY CLOSED, SAFTIED FUEL SHUTOFF ON LT WING, OK TO CONTINUE.
